Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2018 (2018), Article ID 9674138, 13 pages
https://doi.org/10.1155/2018/9674138
Research Article

Understanding Dengue Control for Short- and Long-Term Intervention with a Mathematical Model Approach

Department of Mathematics, Universitas Indonesia, Depok 16424, Indonesia

Correspondence should be addressed to D. Aldila

Received 10 August 2017; Accepted 19 November 2017; Published 1 January 2018

Academic Editor: Lucas Jodar

Copyright © 2018 A. Bustamam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Bustamam, D. Aldila, and A. Yuwanda, “Understanding Dengue Control for Short- and Long-Term Intervention with a Mathematical Model Approach,” Journal of Applied Mathematics, vol. 2018, Article ID 9674138, 13 pages, 2018. doi:10.1155/2018/9674138